# SDR AALA20011277

- Difficulty date: June 21, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, OVERWING EMERGENCY EXIT LIGHTS AT FORWARD OVERWING EXIT INOPERATIVE.  REPLACED OVERWING EMERGENCY EXIT LIGHT BATTERY PACK.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
